Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

  • J. Diblik Brno Univ. Technology, Czech Republic
  • M. Fečkan
  • M. Pospíšil


We represent a solution of a nonhomogeneous second-order differential equation with two delays using matrix functions under the assumption that the linear parts are given by permutable matrices.
How to Cite
DiblikJ., FečkanM., and PospíšilM. “Representation of a Solution of the Cauchy Problem for an Oscillating System With Two Delays and Permutable Matrices”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 1, Jan. 2013, pp. 58-69,
Research articles